# SDR UALA2012010900203

- Difficulty date: January 7, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 50,690 hours, 14,293 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Charger
- Part number: 425402
- Part serial: 230
- Condition: Failed
- Location: Apu Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY TEST FAILS.  REPLACED APU BATTERY CHARGER IAW AMM, OPS CHECKED OK.
